Researcher Page

사진
Choi, Suhyoung (최서영)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Topology
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Convex and Concave Decompositions of Affine 3-Manifolds

    Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

    2
    Remplissage de Dehn généralisé en géométrie projective convexe

    Choi, Suhyoungresearcher; Lee, Gye-Seon; Marquis, Ludovic, Annales Scientifiques de l'Ecole Normale Superieure, v.53, no.1, pp.217 - 266, 2020-02

    3
    Deformations of convex real projective manifolds and orbifolds

    Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

    4
    TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

    Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

    5
    Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

    Choi, Suhyoungresearcher; Lee, Gye-Seon, GEOMETRY TOPOLOGY, v.19, no.4, pp.1777 - 1828, 2015-08

    6
    The definability criteria for convex projective polyhedral reflection groups

    Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

    7
    Projective deformations of hyperbolic Coxeter 3-orbifolds

    Choi, Suhyoungresearcher; Hodgson, Craig D.; Lee, Gye-Seon, GEOMETRIAE DEDICATA, v.159, no.1, pp.125 - 167, 2012-08

    8
    SPHERICAL TRIANGLES AND THE TWO COMPONENTS OF THE SO(3)-CHARACTER SPACE OF THE FUNDAMENTAL GROUP OF A CLOSED SURFACE OF GENUS 2

    Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.9, pp.1261 - 1364, 2011-09

    9
    The number of small covers over cubes

    Choi, Suyoung, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.4, pp.2391 - 2399, 2008

    10
    Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

    Choi, Suhyoungresearcher; Lee, J, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

    11
    The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

    Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

    12
    The deformation spaces of convex RP2-structures on 2-orbifolds

    Choi, Suhyoungresearcher; Goldman, William Mark, AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102, 2005-10

    13
    Geometric structures on orbifolds and holonomy representations

    Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

    14
    The Chern conjecture for affinely flat manifolds using combinatorial methods

    Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

    15
    Geometric structures on low-dimensional manifolds

    Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

    16
    The Decomposition and Classification of Radiant Affine 3-Manifolds

    Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

    17
    The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

    Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

    18
    The convex and concave decomposition of manifolds with real projective structures

    Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

    19
    The classification of real projective structures on compact surfaces

    Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

    20
    Geometric structures on manifolds and holonomy-invariant metrics

    Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0